# SDR HEEA087279

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Gimbal Ring
- Part number: 406010427109
- Part serial: A1246
- Condition: Corroded
- Location: Main Rotor
- Part time: 3,360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIMBAL RING, CORRODED. TO BE SENT TO MFG.
